# SDR S84A94

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Switch
- Part time: 65,035 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING A-CHECK, FOUND AFT FLIGHT ATTENDANT STATION EMERGENCY LIGHT SWITCH DID NOT TURN ON LIGHTS.  TIGHTENED LOOSE CONNECTION ON SWITCH.  (X)
